Go to content
UR Home

Twist-2 matching of transverse momentum dependent distributions

Gutiérrez-Reyes, Daniel, Scimemi, Ignazio and Vladimirov, Alexey A. (2017) Twist-2 matching of transverse momentum dependent distributions. Physics Letters B 2017 (769), pp. 84-89.

[img]
Preview
License: Creative Commons Attribution 4.0
PDF
Download (307kB)
[img]XML
Download (214kB)
Date of publication of this fulltext: 27 Apr 2018 09:42

at publisher (via DOI)

Other URL: http://doi.org/10.1016/j.physletb.2017.03.031, https://www.sciencedirect.com/science/article/pii/S0370269317302198?via%3Dihub

Dieser Artikel ist in einer Zeitschrift aus dem Directory of Open Access (DOAJ) publiziert.


Abstract

We systematically study the large-qT (or small-b) matching of transverse momentum dependent (TMD) distributions to the twist-2 integrated parton distributions. Performing operator product expansion for a generic TMD operator at the next-to-leading order (NLO) we found the complete set of TMD distributions that match twist-2. These are unpolarized, helicity, transversity, pretzelosity and linearly ...

plus


Export bibliographical data



Item type:Article
Date:21 March 2017
Additional Information (public):SCOAP3
Institutions:Physics > Institute of Theroretical Physics > Chair Professor Braun > Group Vladimir Braun
Identification Number:
ValueType
10.1016/j.physletb.2017.03.031DOI
Keywords:PARTON DISTRIBUTIONS; RENORMALIZATION; REGULARIZATION; EVOLUTION; HELICITY;
Dewey Decimal Classification:500 Science > 530 Physics
Status:Published
Refereed:Yes, this version has been refereed
Created at the University of Regensburg:Yes
Item ID:37236
Owner only: item control page

Downloads

Downloads per month over past year

  1. Homepage UR

University Library

Publication Server

Contact:

Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons